# SDR CA111212017

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Part number: 1401240
- Condition: Broken
- Location: Prop Governeor
- Component: Prop Governor, Woodward, 8210310B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ON DISASSEMBLY, 2 PIVOT BEARINGS ON SAME FLYWEIGHT HAD FAILED INTO SEVERAL PIECES, NOT ALL PIECES WERE FOUND.  OPERATOR NOTIFIED, NO REPORTED DIFFICULTIES REPORTED BY OPERATOR.
